# SDR DLL15971943

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1172
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Broken
- Location: L3 Door
- Component: D30311513
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L3 DOOR EMERGENCY SLIDE PACK FULLY DISENGAGED FROM THE DOOR BUT DID NOT DEPLOY DURING ROUTINE OPERATIONAL CHECK.  FOUND BOTH PRIMARY RELEASE CABLE PAWL PLATES BROKEN.  REF    MM 25-61-01 PAGE 409/410 DETAIL E.  REPLACED SLIDE.
